# SDR CALA2016082400569

- Difficulty date: August 23, 2016
- Submitted: August 24, 2016
- Operation: Air carrier
- Aircraft: N21108
- Make and model: Boeing 757224
- Aircraft serial: 27298
- Aircraft time: 82,696 hours, 20,633 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Reservoir
- Part number: 80330034
- Part serial: 5150
- Condition: Dislodged
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE PACK FELL OFF L2 DOOR.  REMOVED AND REPLACED THE SLIDE PACK IAW AMM 25-66-01.  REPLACED EMERGENCY POWER RESERVOIR IAW AMM 25-11-30. OK TO CONTINUE.
